UvA

                                    KdV-Preprints

                 (available from the KdV-preprint  server)
 

2004

04-01   J. Holden and P. Moree, Some heuristics and results for small cycles of the discrete logarithm,
               Math. Comp. 75 (2006), 419-449, arXiv:math.NT/0401013.

2003

03-18   P. Moree, Asymptotically exact heuristics for prime divisors of a^k+b^k, arXiv:math.NT/0311483, submitted.

03-17   P. Moree, Convoluted convolved Fibonacci numbers, J. Integer Seq. 7 (2004), Article 04.2.2, 16 pp. (electronic), arXiv:math.CO/0311205.

03-16   P. Moree, The formal series Witt transform, Discrete Math. 295 (2005), 143-160, arXiv:math.CO/0311194.

03-11   D. Gijswijt and P. Moree, On a set-theoretic invariant,
               Appeared with new title: A combinatorial identity arising from cobordism theory, Acta Math. Univ. Comenianae (N. S.) 74 , no. 2, (2005), 199-203,
               arXiv:math.CO/0309318.

03-09   P. Moree and H. Hommerson, Value distribution of Ramanujan sums and cyclotomic polynomial coefficients,
               ArXiv:math.NT/0307352. (MSc. thesis, not submitted for publication.)

03-07   J. Holden and P. Moree, New conjecturs and results for small cycles of the discrete logarithm, arXiv:math.NT/0305305,
               appeared in: High Primes and Misdemeanours (lectures in honour of the 60th birthday of Hugh Cowie Williams), AMS, 2004, 245-254.
 
 

2002

02-36    P. Moree, On the average number of elements in a finite field with order or index in a prescribed residue class,
                Finite Fields Appl. 10 (2004), 438-463, arXiv:math.NT/0212220.

02-29    P. Moree, On the distribution of the order and index of g(mod p) over residue classes I,
                J. Number Theory 114 (2005), 238-271, arXiv:math.NT/0211259.

02-09    P. Moree and H.J.J. te Riele, The hexagonal versus the square lattice, arXiv:math.NT/0204332,
                Math. Comp. 73 (2004), 451-473.

02-01    P. Moree, On some claims in Ramanujan's `unpublished' manuscript on the partition and tau functions,
                Ramanujan J. 8 (2004), 317-330, arXiv:math.NT/0201265.

2001

01-22    P. Moree, Chebyshev's bias for composite numbers with restricted prime divisors,
               Math. Comp. 73 (2004), 425-449, arXiv:math.NT/0112100.

01-15     J.-H. Evertse, P. Moree, C.L. Stewart and R. Tijdeman, Multivariate Diophantine equations with many
                solutions, arXiv:math.NT/0107219, Acta Arith. 107 (2003), 103-125.

01-08     A. Besser and P. Moree, On an invariant related to a linear inequality,
                 arXiv:math.LA/0104149, Arch. Math. 79 (2002), 463-471.

01-01     P. Moree, Asymptotically exact heuristics for (near) primitive roots. II,
                 arXiv:math.NT/0104148, Japan. J. Math. 29 (2003), 143-157.

1999

99-04      P. Moree, On primes in arithmetic progression having a prescribed primitive root,
                   J. Number Theory 78 (1999),  85-98, CMP 1 706 921; Zbl. 931.11036